# SDR UPS99230112

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACKS NOTED IN BS 1183, LBL 18 DOOR FRAME.  ONE CRACK AT NR 7L DOOR STOP CUTOUT AND THE OTHER CRACK AT 2 FWD OF NR 7L DOOR STOP CUTOUT.  ACCESSED AREA AT 1183 FRAME AND REPAIRED FRAME IAW SB B727-53-0210.
